# SDR AALA20180211003

- Difficulty date: February 9, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 51,282 hours, 14,404 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Transmitter
- Condition: Faulty
- Location: Epr
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. PHL-AMS RETURNING TO PHL ACCOUNT ENGINE TRUST ASYMMETRY ISSUE. EMERGENCY DECLARED. AT FL 35.0 PILOT REPORTS LEFT ENGINE LOW POWER DUE TO HIGH EPR. LEFT HAND ENGINE EPR: 1.96, N1: 74.4, EGT: 474, N2: 74, N3: 77, F/F: 2.6. R/H ENG EPR:1.76, N1: 95.5, EGT: 648, N2: 88, N3: 86, F/F 5.4, TROUBLESHOOTING IN PROGRESS.  REPLACED EPR TRANSMITTER HOSE AND 3-WAY VALVE PER AMM 77-11-01. (SEE NON-ROUTINE MIC 20558640 FOR CHAFED TRANSMITTER HOSE, REPLACED PER AMM 77-11-01 AND 20558642 FOR LEAKING 3-WAY ADAPTER TUBE AND VALVE ASSEMBLY REPLACED PER AMM 77-11-00-735-019-R00. PERFORMED P1 SYSTEM PRESSURE TEST PER CARD #4227.) POWER ASSURANCE CHECK OK PER 71-00-00.
